Smooth hyporeductive loops
Doklady Akademii Nauk, Tome 314 (1990) no. 3, pp. 565-568
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_3_a11,
author = {L. V. Sabinin},
title = {Smooth hyporeductive loops},
journal = {Doklady Akademii Nauk},
pages = {565--568},
year = {1990},
volume = {314},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_3_a11/}
}
L. V. Sabinin. Smooth hyporeductive loops. Doklady Akademii Nauk, Tome 314 (1990) no. 3, pp. 565-568. http://geodesic.mathdoc.fr/item/DAN_1990_314_3_a11/